# SDR MASA200800140

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 11,604 hours, 9,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 601R350353
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2626 CLT-JFK.  WATER LEAKING FROM FLIGHT DECK EMERGENCY ESCAPE HATCH.  REPLACED FLIGHT DECK ESCAPE HATCH SEAL, OPS CHECK GOOD.
